一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (422k)  required ID / password
Article in Japanese

Case Report

A case of drug-induced pneumonia caused by dasatinib

Yasuhiro Kimuraa  Yoshitaka Teia  Reiko Sadoa  Naoki Miyazawaa  Takeshi Kanekob 

aDepartment of Respiratory Medicine, Saiseikai Yokohamashi Nanbu Hospital
bDepartment of Pulmonology, Yokohama City University Graduate School of Medicine

ABSTRACT

A 49-year-old male with chronic myelogenous leukemia (CML) complained of dyspnea on effort and dry cough after 2 months of administration of dasatinib. Chest computed tomography (CT) showed consolidation in the right middle and lower lobes and bilateral ground glass opacity in the lower lobes. Since neither infectious disease nor collagen disease was indicated on bronchoscopy, we diagnosed drug-induced pneumonia due to dasatinib. Treatment with prednisolone starting at 30 mg/day improved the symptoms and the shadow on the chest CT. Imatinib was administered against the relapse of CML, but no relapse of pneumonia was observed. Dasatinib and imatinib are both classified as tyrosine kinase inhibitors that target BCR-ABL1, but this case suggests that imatinib may be safely administered to patients who have had previous lung injury as a result of dasatinib.

KEYWORDS

Drug-induced lung disease  Dasatinib  Interstitial pneumonia  Imatinib 

Received 3 May 2020 / Accepted 17 Feb 2021

AJRS, 10(3): 277-282, 2021

Google Scholar